“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 16600
School of Physics
  Title:   Localization and delocalization in one-dimensional systems with translation-invariant hopping
  Author(s):  R. Sepehrinia
  Status:   Published
  Journal: Phys. Rev. B
  Vol.:  103
  Year:  2021
  Pages:   L020201
  Supported by:  IPM
  Abstract:
We present a theory of Anderson localization on a one-dimensional lattice with translation-invariant hopping. We find by analytical calculation the localization length for arbitrary finite-range hopping in the single propagating channel regime. Then by examining the convergence of the localization length, in the limit of infinite hopping range, we revisit the problem of localization criteria in this model and investigate the conditions under which it can be violated. Our results reveal possibilities of having delocalized states by tuning the long-range hopping.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right